# SDR CALA2010061700282

- Difficulty date: June 15, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 41,101 hours, 13,542 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611011
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: REFERENCE LOG PG 8135297 RE-INSPECTED DAMAGE LOCATED AT 3 INCHES FROM FWD EDGE AND 20.25 INCHES FROM BOTTOM OF DOOR TO BE OUT OF LIMITS IAW SRM 52-30-01 ALLOWABLE DAMAGE 1.  REPAIRED AFT CARGO DOOR LOWER FWD SKIN REF ECRA 5230-01840.
